Dudal, D.; Gracey, J.A.; Lemes, V.E.R.; Sobreiro, R.F.; Sorella, S.P. and Verschelde, H. (2005) Renormalization properties of the mass operator A(mu)(a)A(mu)(a) in three-dimensional Yang-Mills theories in the Landau gauge. Annals of Physics, 317 (1). pp. 203-219. ISSN 0003-4916
|Postscript (Requires a viewer, such as GSview)|
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Massive renormalizable Yang-Mills theories in three dimensions are analysed within the algebraic renormalization in the Landau gauge. In analogy with the four dimensional case, the renormalization of the mass operator A^2 turns out to be expressed in terms of the fields and coupling constant renormalization factors. We verify the relation we obtain for the operator anomalous dimension by explicit calculations in the large N_f. The generalization to other gauges such as the nonlinear Curci-Ferrari gauge is briefly outlined.
|Additional Information:||LTH 630. arXiv Number: arXiv:hep-th/0409254v1. Available online 28 January 2005. Issue: May 2005.|
|Uncontrolled Keywords:||BRST quantization; renormalization; field theories in lower dimensions; LINEAR COVARIANT GAUGES; CRITICAL EXPONENT-ETA; COMPOSITE OPERATOR; 1/N EXPANSION; QUANTUM ELECTRODYNAMICS; ARBITRARY DIMENSIONS; ANOMALOUS DIMENSION; QCD; GLUON; QUARK|
|Subjects:||Q Science > QC Physics|
|Departments, Research Centres and Related Units:||Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences|
|Deposited On:||18 Aug 2008 15:30|
|Last Modified:||20 May 2011 13:41|
Repository Staff Only: item control page